Aa
A
A
Close
285332 tn?1196558035
Intense Headaches From Percocet? Please Read/Suggest
I posted this in the other addiction forum...

First off, I've been using narcotic painkillers for at least 2 1/2 years. When it first started it was just a social thing. I then got a steaddy prescription from my doctor. It started about a year ago with percocet 5/500's then about 5 months ago I got it increased to percocet 10/325's. I now take about 10 of those a day.

I want to come off these SOOOO BAD but I am scared to death about it. I dont really want to go to rehab but wonder if I have to. My life has become ruined from this ****, I HATE IT! I have no motivation to do anything and now I've become lazy and nothing but watse all because of these little pills. I AM SO MAD ABOUT THIS.

I have been experiencing intense headaches and was wondering if anyone has any idea or experience with these pills actually reversing and causing pain and headaches that they're sopposed to allieviate???

My eyes are dark and sunk in my head all day and the pain in my head feels like it has soething to do with my eyes, behind my eyes it hurts, everything hurts. I know theres people out there that do much heavier doses than me. Where would I rate on a scale of 1-10 ten being flat out screwed?

Its like, I want to come off them but at the same time my brain wont stop. 1/2 my brain say stop the other half wants it. I'm sittiing here on the PC with such a monster headache and want to take a pill to make it go away but it seems its worsens it. DOES ANYONE HAVE ANY ADVISE? SUGGESTIONS? IDEAS?  I am seriously scared to face the wrath of these bastards. I CANNOT BELIEVE THESE PILLS ARE EVEN GIVEN TO PEOPLE!!!!!  They should be jailed, for the suffering they put people through
Cancel
11 Answers
Page 1 of 1
306455 tn?1288865671
Welcome to the forum and the world of addiction. Yes, you can get off them. Your really gonna have to want to and it's hard work.  Yes, the pills can be causeing the headaches or making them worse.  Eventually pain meds start making pain worse, so you take more to kill the pain. They also stop your bodies natural pain killers, so when your coming down or off the pills, the pain will intensify until your bodies natural stuff kicks back in.
So have you given any thought to how you want to get off the stuff? Theres alot of options.
Let us know and keep posting.
Good luck
Comment
Cancel
306455 tn?1288865671
Comment
Comment
Submit Comment
268911 tn?1213748381
YOU ARE ADDICTED!  No other way to say it.  The good news is you are not screwed and you can stop taking the pills but it will be the most difficult thing you have ever done in your life and it will take time.  Keep in mind that you did not get in this position over night and you wont get out overnight either.  You have two choices...Cold turkey or a taper program.  I quit a 75 mic Fentanyl patch addiction cold turkey and it took me 2 months for "normal" began to happen again.  A doc can prescribe you a few things to help with the withdrawals but you have to tell a doctor your problem first...try to find one you REALLY trust first.  

Your doseage is not that bad....I have seen some on this forum taking three times that amount and successfully come off.    Suboxone has helped some people but you have to find a Suboxone doctor to get the prescription.  

Pain meds DO have a place in modren medicine.  I have to take pain meds for chronic pain and take less than my actual prescribed doseage but I am still addicted to them.  I also believe doctors are killing as many people with meds such as Ibuprofen...these meds can cause you to bleed out. Your mind will play all kinds of games with you during your detox and your entire body will hurt like hell for up to a week.  The mind games can last much longer....HOW BAD DO YOU WANT IT?

I would suggest staying on this board as long as it takes...there are some people here with lots of great advice to help you.

BEST OF LUCK!
Comment
Cancel
268911 tn?1213748381
Comment
Comment
Submit Comment
285332 tn?1196558035
Oh I know I'm addicted, I'm full blown...Yesterday and today I will end up taking 7 from start to finish which is 3 down from normal.

My real hang up is I have a few life changing things that are about to happen for me and fighting a drug addiction is somehting that could ruin these opportunities.

I just got a job opportunity to finally make decent money a year in the computer idustry. I'm about to land this position I've been tryin to get for a long time and its a $65K a year job. I also just started at a new tattoo shop thats about to fly...I love tattooing...That has nothing to do with my addiction but I had to say it haha.

Its going to be so hard to fight this addiction and still try and maintain. I went from being a person to being a drug. My art, skills, and life has become lifeless....I worry about my health and how much damage I've done. Its been one thing to another since Highschool back in 1992-1996....From Weed to Crystal Meth to Drinking, more Weed , drinking then a wonderful battle with (kidding) cocaine...drank now onto opiates for 2 years...I know my dosage I take isnt that mich but its enough to mess me up pretty good.

I have 2 of the big suboxones....I believe they're 8mgs....Do you guys think that'll be enough to get through the bad withdrawls? How many doses is that? 2 8mgs Subs..
Comment
Cancel
285332 tn?1196558035
Comment
Comment
Submit Comment
306455 tn?1288865671
I'm not sure about the Sub, except that you need to already be in withdrawls, I think for 48 hours before you take them. Some one else, hopefully will come and answer your ques. about that.
Comment
Cancel
306455 tn?1288865671
Comment
Comment
Submit Comment
306455 tn?1288865671
You may want to put a separate post about the suboxone, so it'll get answered sooner.
Comment
Cancel
306455 tn?1288865671
Comment
Comment
Submit Comment
285332 tn?1196558035
thank you :) good iead
Comment
Cancel
285332 tn?1196558035
Comment
Comment
Submit Comment
Avatar universal
thank you , your shring is helping me . im similiar to what ur ggoin thru. i know the headaches. mine are in the back. i have serious spinal probs and am taking what ur taking now. its scary. its affecting my relationships with everyone.too. keep posting. im happy your trying.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I changed my life 8 years ago with the help of narcotics anonymous. It's not popular, no one knew I had a problem but my life was spiraling around me. I have been able to fill that void inside of me which I once only was able to fill with drugs. I came across this sight because I recently had surgery and was prescribed Percocet and needed it. It has been quite a challenge to keep that voice inside my head from telling me that I really need more. But now that I havent needed them I have had headaches...*****. Meetings are everywhere with people just like me. Good luck everyone
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
2120911 tn?1350926261
Thats a really old post quig..but suprisingly it was waht I needed to hear....that NA works lordy it has too....esle im fuc__ed
Comment
Cancel
2120911 tn?1350926261
Comment
Comment
Submit Comment
Avatar universal
Your words are invaluable this is something that I too am experiencing and it's painful and shameful. Someone walk me thru this. I am a public figure and I can't check into a clinic or share this addiction with friends and family. For anyone else my poison of choice is Percs and Vik. Make advice and please don't tell me what I already know. Yes I am addicted and yes I want to stop
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hey Nomore and welcome. How many pills and for how long have you been taking?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
285332 tn?1196558035
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
406584 tn?1399591666
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
1235186 tn?1339127464
Blank
on the beach, NJ
4522800 tn?1459192030
Blank
Avatar universal
Blank
phoenix, AZ
1970885 tn?1435864028
Blank
Sacramento, CA